# SDR C8GA2011000008

- Difficulty date: June 24, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 65,235 hours, 34,883 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, ON FLAP RETRACTION THE OTBD FLAPS WOULD NOT RETRACT ABOVE 4 DEGREES.  ACFT RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION WAS PERFORMED, FLAP SYS WAS LUBRICATED AND OPS CHECK PERFORMED WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
